Friday, November 20, 2009

Tamiflu Overdose? Consequences?

From time to time over the last few months, we seem to stumble across children who were given the wrong dosage of Tamiflu. Are there long lasting adverse side effects to this?

Read the heart wrenching story of this young child who was given an adult dose of Tamiflu--- and then see what you think.

If anyone else has a similar experience, please contact Olivia's mom directly....

Tamiflu Overdose

Olivia was given 2.5 times the children's dose of Tamiflu. Since that time, she has developed neurological problems. In addition, the patient information sheet with the Tamiflu has also been revised.

-----
www.fayettefrontpage.com
Fayette Front Page
www.georgiafrontpage.com
Georgia Front Page

1 comment:

Donna said...

Thank you for highlighting my blog. I've been trying everything to get it out there in the public eye but it never comes up when I search (I'm new to blogging) and now thanks to you for your time and care it's the first post I found and has inspired me to keep going with trying to raise awareness of what's happened to us.

Thank you so much. What you wrote is truly lovely.

Donna, Olivia's mum.